New York, NY
A 43-year-old female asked:
Vancomycin/levaquin for meningitis last year. ever since, times of weak/aches. had low platelets 115k, wbc 3.55. can meds have damaged my bone marrow?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Family Medicine 51 years experience
Yes: Levaquin has been associated with nerve damage and weakness, though a year later is unusual. The infection or meds might have caused bone marrow damage. You may need to see a hematologist
Created for people with ongoing healthcare needs but benefits everyone.
861 viewsReviewed >2 years ago
Last updated Dec 10, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.